# SDR V6NA2018082002

- Difficulty date: August 20, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N650HJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5653
- Aircraft time: 3,240 hours, 1,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Part number: 44407691
- Condition: Corroded
- Location: Assist Cable
- Part time: 3,240 hours, 1,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT FRAME AT BS 349,  THE DOOR POWER ASSIST CABLE MOUNT WAS CORRODED. CABLE MOUNT WAS REPAIRED IAW DRAWING HAJ-GEBD604-5653-M01-1.
